# SDR ASAA2023101745722

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,783 hours, 16,907 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 1588
- Condition: Faulty
- Location: Fuel Qty
- Part time: 64,240 hours, 25,691 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL GAUGE IS BLANK. GROUNDED - YES. PERFORMED FUEL QTY BITE. REF AMM 28-41-00. FOUND FAULT CODES 28-41209 & 28-41215. ON THE LAST COUPLE LEGS. R&R FUEL QTY PROCESSOR UNIT REF AMM 28-41-81/ 401. PERFORMED OPS TEST OF FUEL QTY INDICATING SYS . REF AMM 28-41-00-710-801. OPS CHECK GOOD. A/C OK FOR SERVICE. TOTAL OF 3 C/B PULLED & RESET.
